# SDR IPXA13M77767

- Difficulty date: April 1, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 58,214 hours, 9,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 701.     REPAIRED LT WING BEADED DOUBLER BETWEEN XOS 768-773 IAW EO 5730-48222-A.
